# SDR DL777010208

- Difficulty date: February 6, 2001
- Submitted: February 15, 2001
- Operation: Air carrier
- Aircraft: N865DA
- Make and model: Boeing 777232
- Aircraft serial: 29737
- Aircraft time: 4,711 hours, 1,025 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Structure
- Condition: Vibration
- Location: Fuselage
- Stage of operation: CL
- How discovered: O
- Nature of condition: E
- Precautionary procedure: A

## Discrepancy

MODERATE VIBRATION REPORTED BY F/A ON T/O LOUD NOISE AT 2L/2R DOORS F/O CONFIRMED AT APPROX 10K FEET.  STAB WAS 4.5 FOR T/O BUT REQUIRED SUBSTANTIAL FORCE FOR ROTATION.  VIB DOES DECREASE AS DID NOISE WITH A/S INCREASE.  INSPECTED ALL A/C COMPONENTS IN MID FUS AND RAM AIR DOOR HINGES, RAN ENGS TO T/O PWR AND PRESSURISED A/C.  NO NOISE NOTED.  A/C REQUIRES TEST FLT.  NOTE: TEST FLT NTF.
